# SDR YENA2025021900177

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 40,179 hours, 26,725 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1137, BOS-DTW. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'ANTIICE ENGINE AND WING FAIL; PER CREW BOTH "A-1 ENG 1 FAIL" AND "A-1 ENG 2 FAIL " SHOWED SIMULTANEOSLY ON EICAS DURING TAKE OFF SPURIOS CONDITION NO MX ACTION IS REQ 'D REF FIM 30-20-00-810-807-A. PERFORMED TEST FOR R/H WING -A-1-FAIL IAW FIM 30-11-00-810-809-A. MSG CLEARED TRANSITORY CONDITION .'
